# SDR A6WA202109307929

- Difficulty date: September 30, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 46352179
- Part serial: NSN
- Condition: Corroded
- Location: Flight Deck Door
- Part time: 39,871 hours, 39,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR LOWER TRIM SURFACE HAS CORROSION AND IS DELAMINATED   REMOVED AND REPAIRED FLIGHT DECK DOOR LOWER TRIM IAW C&D ZODIAC RPM 25-6000-1  REV 1 DATE 2-18-06 AND SRM 51-26-00 REV 38. ACCOMPLISHED REINSTALL OF FLIGHT DECK DOOR.  ALL WORK PERFORMED AT AERSALE CRS 4AER685B UNDER WORK ORDER 003442
